MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE II COCR TIBIAL BASE NONPOROUS SZ 5 STANDA; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE II COCR TIBIAL BASE NONPOROUS SZ 5 STANDA; KNEE COMPONENT
Model Number KTCCNP50
Health Effect - Clinical Code Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The alleged complaint could not be confirmed.This patient was indicated to have been revised due to stiffness approximately 43 months after the primary operation.All components were revised.The revised products were not returned to microport, and no radiographs or operative notes were provided to confirm this complaint.Review of the device history record for this lot indicates that this product met all acceptance criteria at the time of manufacturing.The microport knee systems package insert (150806-2) lists "inadequate range of motion due to improper selection or positioning of components, periarticular calcification, flexion contracture" as a possible adverse effect of total knee arthroplasty.There were no trends identified per mpo trending procedures.No further conclusions can be made from the available information.This issue will continue to be monitored through complaint tracking.Methods: device not returned.Analysis of production records.Trend analysis.Results: no findings available.Conclusions: device met specification.Device was used for treatment.Known inherent risk of device.
 
Event or Problem Description
Allegedly, patient was revised due to stiffness.Revision njr number: (b)(4).Side: r.Primary asa: p2 - mild disease not incapacitating.

Brand Name
ADVANCE II COCR TIBIAL BASE NONPOROUS SZ 5 STANDA
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key12240207
Report Number3010536692-2021-00411
Device Sequence Number4172874
Product Code HRY
UDI-Device IdentifierM684KTCCNP501
UDI-PublicM684KTCCNP501
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K960617
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKTCCNP50
Device Catalogue NumberKTCCNP50
Device Lot Number174012071592912
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/14/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2021
Initial Report FDA Received Date07/28/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;